I have been on 40 for about 2 1/2 weeks now. These two symptoms just started... ringing in my ear and at night my muscles are twitching. Very weird. Keeps me awake. I have trouble sleeping also. Has anyone had this? Does it go away? Or should I go back down? Can you got to 30 instead of 20? Also making my stomach funny... blah. Any help appreciated.
No responses have yet been posted. Add your response to this question.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Prozac - My Doctor put me on 10mg of Fluoxetine once a day daily.I took 30mg after being on it for a
Posted 25 Feb 2012 • 1 answer
Today I was put on ambien for sleeping and a medication for muscle spazams called carbidopa/levodop?
Posted 15 Jan 2013 • 1 answer
Posted 29 Mar 2014 • 2 answers
Posted 26 May 2015 • 2 answers
Zoloft - I am having muscle spasms, along with teeth grinding and ear pain these symptoms started on
Posted 28 Dec 2016 • 1 answer